# SDR 2020F00440

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 3,762 hours, 2,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 69251305
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP DAMAGE (GOUGE).  ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ27564M1 DATED NOVEMBER 4, 2020; 680A-0052 (N514QS) LEFT WING INBOARD FLAP DAMAGE (GOUGE).
